UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 8 | August 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 2 Issue 1
January-2015
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1501006


Registration ID:
150009

Page Number

32-39

Share This Article


Jetir RMS

Title

TOPOLOGICAL DESIGN OF COMPUTER NETWORKS

Abstract

An important aspect of communication network development has been the reduction in cost and the improvement in speed and quality of transmission link .A topological network design problem is solved by selecting the subset of links while minimizing the total cost subject to k connectivity and diameter constraint. Diameter is set to two links only as we want to design a fast network whose speed would be comparable to the complete connected network (having the diameter of one link) at low cost. A fault tolerant network is able to maintain connectivity under the failure condition only if there are multiple links disjoint paths for each node pair. Designing is a well known optimization problem and difficult to solve. For N number of nodes, maximum numbers of links are n*(n-1)/2, and the maximum number of topological configurations of n nodes are 2n*(n-1).

Key Words

Cite This Article

"TOPOLOGICAL DESIGN OF COMPUTER NETWORKS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.2, Issue 1, page no.32-39, January-2015, Available :http://www.jetir.org/papers/JETIR1501006.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"TOPOLOGICAL DESIGN OF COMPUTER NETWORKS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 1, page no. pp32-39, January-2015, Available at : http://www.jetir.org/papers/JETIR1501006.pdf

Publication Details

Published Paper ID: JETIR1501006
Registration ID: 150009
Published In: Volume 2 | Issue 1 | Year January-2015
DOI (Digital Object Identifier):
Page No: 32-39
Country: MEERUT, UTTAR PRADESH, India .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002953

Print This Page

Current Call For Paper

Jetir RMS